Hiroshima Mathematical Journal

A new family of filtration three in the stable homotopy of spheres

Jinkun Lin

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 477-492.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105735

Digital Object Identifier
doi:10.32917/hmj/1151105735

Mathematical Reviews number (MathSciNet)
MR1870991

Zentralblatt MATH identifier
0997.55018

Subjects
Primary: 55Q45: Stable homotopy of spheres
Secondary: 55T15: Adams spectral sequences

Citation

Lin, Jinkun. A new family of filtration three in the stable homotopy of spheres. Hiroshima Math. J. 31 (2001), no. 3, 477--492. doi:10.32917/hmj/1151105735. https://projecteuclid.org/euclid.hmj/1151105735


Export citation